Fritz, Tobias. "Antisymmetry of the Stochastical Order on all Ordered Topological Spaces" Analysis and Geometry in Metric Spaces, vol. 7, no. 1, 2019, pp. 250-252. https://doi.org/10.1515/agms-2019-0012
Analysis and Geometry in Metric Spaces is an open access electronic journal that publishes cutting-edge research on analytical and geometrical problems in metric spaces and applications. We strive to present a forum where all aspects of these problems can be discussed.
AGMS is devoted to the publication of results on these and related topics:
Geometric inequalities in metric spaces,
Geometric measure theory and variational problems in metric spaces,
Analytic and geometric problems in metric measure spaces, probability spaces, and manifolds with density,
Analytic and geometric problems in sub-riemannian manifolds, Carnot groups, and pseudo-hermitian manifolds.
Geometric control theory,
Curvature in metric and length spaces,
Geometric group theory,
Harmonic Analysis. Potential theory,
Mass transportation problems,
Quasiconformal and quasiregular mappings. Quasiconformal geometry,
PDEs associated to analytic and geometric problems in metric spaces.
Article Processing Charges (APCs) for papers submitted in 2021 is 750€. They can be REDUCED for authors with limited access to funding, or WAIVED for authors with no access to funding for publication in Open Access journals.